Alert archive / Kansas / Special Weather Statements in 2016

Special Weather Statement, NWS Wichita, KS

October 6, 2016Butler County, Cowley County, Greenwood County, Kansas

NWS Wichita, KS issued this special weather statement at Oct 6, 2016, 6:39 PM CDT for Butler County, Cowley County, Greenwood County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2016, 6:39 PM CDT (23:39 UTC)
Expired
Oct 6, 2016, 7:15 PM CDT
In force
36 min
Issued by
NWS Wichita, KS

Counties Butler County, KS, Cowley County, KS, Greenwood County, KS

The radar

The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

871 
WWUS83 KICT 062339
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016
 
KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
  SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
  MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
  ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
  MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
  GEUDA SPRINGS...LATHAM AND ROSALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
      3817 9635 3817 9596 3805 9596 3700 9695
      3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Oct 6, 6:36 PM CDT, 3 minutes earlier.

Area forecast discussion, Oct 6, 6:36 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
636 PM CDT THU OCT 6 2016

.SHORT TERM...(This evening through Sunday night)
Issued at 257 PM CDT Thu Oct 6 2016

Forecast highlights: Severe storms and heavy rain this afternoon-
evening, much cooler Friday, quiet weather through Sunday, and
periodic slight chances for showers/storms Sunday night through
next week.

Strong upper shortwave and associated strong cold front
interacting with a very moist and strongly unstable airmass will
support scattered to eventually widespread thunderstorms
developing this afternoon-evening. The greatest threat area will
be generally along/east of a line extending from Lincoln--Lyons--
Kingman--Harper, and generally along/west of the Flint Hills.
Storms are expected to develop by 3-4pm on that western fringe,
reaching Wichita metro around 5-6pm, and southeast Kansas by
7-9pm. Initial activity over central/south-central Kansas
along/west of the Flint Hills will have the greatest severe
potential, with strong instability and deep layer shear supporting
a few supercells capable of very large hail, damaging winds and
possibly a tornado or two. However, given strong cold frontal
forcing, threat should transition to a squall line or line
segments within the first 2-3 hours of initiation, with the
primary threats then becoming straight-line winds and marginally
severe hail, although given strong shear will likely still see
embedded rotating updrafts and isolated occurrences of larger
hail, along with the outside chance of an isolated tornado. Severe
threat should wane even more by 9pm generally east/southeast of
the Flint Hills given diurnal cooling and decreasing instability.
However, given heavy rainfall that already fell over southeast
Kansas this morning into the afternoon, additional heavy rainfall
could aggravate ongoing flooding concerns over southeast Kansas.
Will continue the flood watch over far southeast Kansas overnight.

Otherwise, quiet and cooler weather expected this weekend, as
high pressure settles south across Mid-America. Highs on Friday
will only be in the 60s, with lows Friday night reach around 40
degrees. Consequently, cannot rule out out patchy frost for low-
lying and sheltered area, but thinking coverage will be too sparse
to include in forecast.

.LONG TERM...(Monday through Thursday)
Issued at 257 PM CDT Thu Oct 6 2016

A handful of ripples within the zonal flow aloft should support a
periodic chances for showers/storms Sunday night/Monday, and again
Tuesday night/Wednesday. Likely not looking at widespread
activity, and lack of instability will likely preclude severe
storms. Temperatures will be seasonal in the 70s, with overnight
lows in the 40s and 50s this weekend into next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 636 PM CDT Thu Oct 6 2016

A few clusters/lines of thunderstorms will spread southeast of the
Kansas Turnpike this evening, along/ahead of an advancing strong
cold front. Thinking activity will spread east of the Wichita
metro by 01z/8pm, likely not clearing Chanute until around
06z/1am. Additionally, may see scattered post-frontal showers
develop across the area overnight, but nothing more than
scattered showers. Strong/gusty northwest winds will spread
southeast in wake of the cold front, along with a few hours of
MVFR ceilings at Russell--Great Bend-- Salina. Winds will
gradually slacken overnight, with sunny skies and modest north
winds Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    45  65  42  71 /  60   0   0   0
Hutchinson      42  64  40  71 /  10   0   0   0
Newton          43  63  41  70 /  40   0   0   0
ElDorado        44  64  41  71 /  80   0   0   0
Winfield-KWLD   47  65  41  71 /  80  10   0   0
Russell         37  65  39  73 /  10   0   0   0
Great Bend      37  66  39  73 /   0   0   0   0
Salina          41  65  39  72 /  10   0   0   0
McPherson       42  64  39  71 /  10   0   0   0
Coffeyville     50  66  41  73 /  80  20   0   0
Chanute         49  64  41  71 /  90  10   0   0
Iola            48  64  41  70 /  90  10   0   0
Parsons-KPPF    49  66  41  72 /  80  20   0   0

&&

.ICT Watches/Warnings/Advisories...
Flood Watch until 5 AM CDT Friday for KSZ069>072-093>096-098>100.

Wind Advisory until 9 PM CDT this evening for KSZ032-033-047>051-
067.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
Hazardous weather outlook, Oct 6, 6:12 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
612 PM CDT THU OCT 6 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072315-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
612 PM CDT THU OCT 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS EVENING. WHILE DAMAGING WINDS
TO 70 MPH AND GOLF BALL SIZE HAIL WILL BE THE MAIN RISKS...
TORNADOES WILL REMAIN POSSIBLE MAINLY EAST OF THE KANSAS TURNPIKE.
FLOODING AND FLASH FLOODING WILL ALSO REMAIN A CONCERN TONIGHT
EAST OF THE KANSAS TURNPIKE.

A PERIOD OF STRONG AND GUSTY NORTHWEST WINDS WILL USHER IN
MUCH COOLER AIR BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL
KANSAS. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS
INTO FRIDAY MORNING.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT
AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD
ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED THIS EVENING MAINLY ALONG
AND EAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, Oct 6, 5:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TORNADO          1 N HUMBOLDT            37.83N 95.44W
10/06/2016                   ALLEN              KS   LAW ENFORCEMENT

            BRIEF TOUCHDOWN WITH TREE DAMAGE.

&&

BDK
Local storm report, Oct 6, 5:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     IOLA                    37.93N 95.40W
10/06/2016  E70.00 MPH       ALLEN              KS   LAW ENFORCEMENT

&&

BDK
Special weather statement, Oct 6, 6:07 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU OCT 6 2016

KSZ052-053-068-069-083-091-092-062330-
SEDGWICK KS-CHASE KS-HARVEY KS-HARPER KS-MARION KS-SUMNER KS-
BUTLER KS-
607 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  CHASE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  SOUTHEAST OF BURDICK TO NEAR MANCHESTER...AND MOVING NORTHEAST AT
  45 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
  WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
  GODDARD...ROSE HILL...MAIZE...CLEARWATER...BELLE PLAINE...
  TOWANDA...CONWAY SPRINGS...PEABODY AND CALDWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... CENTRAL AND EAST CENTRAL KANSAS.

LAT...LON 3852 9680 3852 9636 3840 9636 3705 9748
      3700 9812
TIME...MOT...LOC 2306Z 240DEG 41KT 3850 9680 3706 9804

MCGUIRE
Local storm report, Oct 6, 6:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 W HUMBOLDT            37.81N 95.51W
10/06/2016  M1.50 INCH       ALLEN              KS   TRAINED SPOTTER

0548 PM     TORNADO          2 W HUMBOLDT            37.81N 95.47W
10/06/2016                   ALLEN              KS   TRAINED SPOTTER

            8 TREES KNOCKED DOWN. POWER LINES DOWN, AND POSSIBLE
            MINOR STRUCTURAL DAMAGE TO A HOME.

&&

BDK
Local storm report, Oct 6, 6:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT THU OCT 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             2 W WHITEWATER          37.96N 97.18W
10/06/2016  M0.88 INCH       HARVEY             KS   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTS DIME TO NICKEL SIZED HAIL.

&&

VJP
Special weather statement, Oct 6, 6:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016

KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
  SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
  MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
  ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
  MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
  GEUDA SPRINGS...LATHAM AND ROSALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.

LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
      3817 9635 3817 9596 3805 9596 3700 9695
      3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:33 PM CDTSpecial Weather StatementICTMontgomery27 min
Oct 5, 9:56 PM CDTSpecial Weather StatementICTWilson34 min
Oct 5, 10:40 PM CDTSpecial Weather StatementICTElk35 min
Oct 5, 11:59 PM CDTSpecial Weather StatementICTWoodson31 min
Oct 6, 12:09 AM CDTSevere Thunderstorm WarningICTAllen, Woodson34 min
Oct 6, 12:17 AM CDTSpecial Weather StatementICTSumner28 min
Oct 6, 1:38 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Lincoln, Rice, Russell8 hr
Oct 6, 2:11 AM CDTSpecial Weather StatementICTChautauqua, Elk49 min
Oct 6, 3:00 AM CDTSpecial Weather StatementICTChautauqua, Cowley45 min
Oct 6, 3:39 AM CDTSpecial Weather StatementICTLabette, Montgomery66 min
Oct 6, 4:29 AM CDTAreal Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more32 hr
Oct 6, 7:22 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson4 hr
Oct 6, 8:29 AM CDTRiver Flood WarningICTLabette, Neosho4 days
Oct 6, 10:49 AM CDTFlood WatchICTAllen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more16 hr
Oct 6, 10:52 AM CDTFlash Flood WarningICTLabette, Montgomery, Neosho, Wilson6 hr
Oct 6, 11:16 AM CDTSpecial Weather StatementICTLabette29 min
Oct 6, 11:57 AM CDTTornado Warning Tornado observedICTLabette18 min
Oct 6, 1:11 PM CDTRiver Flood WarningICTCherokee, Labette5 days
Oct 6, 2:01 PM CDTSpecial Weather StatementICTCowley29 min
Oct 6, 2:03 PM CDTRiver Flood WarningICTMontgomery39 hr
Oct 6, 2:08 PM CDTSevere Thunderstorm WarningICTCowley67 min
Oct 6, 2:12 PM CDTTornado WarningICTCowley48 min
Oct 6, 2:28 PM CDTSevere Thunderstorm WarningICTButler, Greenwood24 min
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen48 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTAllen, Neosho66 hr
Oct 6, 2:41 PM CDTRiver Flood WarningICTNeosho3 days
Oct 6, 2:47 PM CDTTornado WarningICTCowley43 min
Oct 6, 3:08 PM CDTTornado WarningICTChautauqua, Cowley, Elk52 min
Oct 6, 3:18 PM CDTSevere Thunderstorm WarningICTElk, Greenwood57 min
Oct 6, 3:24 PM CDTSevere Thunderstorm WarningICTCowley36 min
Oct 6, 3:29 PM CDTTornado WarningICTCowley46 min
Oct 6, 3:32 PM CDTSpecial Weather StatementICTWoodson28 min
Oct 6, 3:46 PM CDTSevere Thunderstorm WarningICTSumner59 min
Oct 6, 4:10 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson42 min
Oct 6, 4:17 PM CDTTornado Warning Tornado observedICTSaline28 min
Oct 6, 4:23 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood67 min
Oct 6, 4:26 PM CDTSpecial Weather StatementICTGreenwood34 min
Oct 6, 4:41 PM CDTSevere Thunderstorm WarningICTCowley, Sumner49 min
Oct 6, 4:44 PM CDTSevere Thunderstorm WarningICTSaline23 min
Oct 6, 5:10 PM CDTAreal Flood WarningICTAllen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more18 hr
Oct 6, 5:15 PM CDTSevere Thunderstorm WarningICTHarper45 min
Oct 6, 5:20 PM CDTSpecial Weather StatementICTKingman25 min
Oct 6, 5:24 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson25 min
Oct 6, 5:27 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood40 min
Oct 6, 5:33 PM CDTSevere Thunderstorm WarningICTAllen57 min
Oct 6, 5:38 PM CDTTornado WarningICTAllen, Woodson52 min
Oct 6, 5:46 PM CDTFlash Flood WarningICTAllen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more6 hr
Oct 6, 5:53 PM CDTWind AdvisoryICTBarton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more3 hr
Oct 6, 6:07 PM CDTSpecial Weather StatementICTChase, Sedgwick, Sumner23 min
Oct 6, 6:10 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood65 min
Oct 6, 6:14 PM CDTSevere Thunderstorm WarningICTButler, Chase, Harvey, Marion17 min
Oct 6, 6:19 PM CDTSevere Thunderstorm WarningICTHarper, Sumner13 min

Nearby

Special Weather Statements in Kansas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.